A BIJECTIVE PROOF OF KADELL CONJECTURE ON PLANE PARTITIONS

Publisher
SPRINGER VERLAG
Issue Date
1990
Language
ENG
Citation

GRAPHS AND COMBINATORICS, v.6, no.2, pp.173 - 178

ISSN
0911-0119
DOI
10.1007/BF01787728
URI
http://hdl.handle.net/10203/65638
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
  • Hit : 181
  • Download : 0
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0